# SDR ASAA2015102713537

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,697 hours, 10,658 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 3278
- Condition: Failed
- Location: Cabin Temp
- Part time: 49,218 hours, 25,525 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LT ILLUMINATED ON RECALL.  EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT CHECKED AND RELEASED IAW MEL 21-32B, LT PACK TEMP CONTROL INOPERATIVE.  ACFT GROUNDED.  R & R LT TEMP CONTROL VALVE.  OPS CHECKS NORMAL.
